# SDR RAIA00506008

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 18,479 hours, 20,479 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Connector
- Condition: Loose
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 3656 - BWI - ABORTED TAKEOFF DUE TO NR 1 ENGINE NOT PRODUCING TAKEOFF POWER.  MAINTENANCE TIGHTENED A LOOSE CONNECTOR ON THE FUEL CONTROL AND OPS CHECKED GOOD.
